# SDR FDKA200708395

- Difficulty date: August 17, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 14,329 hours, 13,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Frame
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6086 MCO (1405 PHX LCL) - RT EMERGENCY LIGHT FRAME LOOSE.  MX RE-SECURED FRAME SCREWS.
